MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE PRESSURE CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE PRESSURE CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMPSC100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, with this hemosphere pressure cable, random and unstable values were provided (medwatch # (b)(4) ).The same cable had presented the same issue with another patient and different nurse (medwatch # (b)(4) ).No further information could be obtained.There was no allegation of patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
The device was received for evaluation.The report of unstable values was confirmed.Visually, it was detected that the housing was damaged.Besides, the pressure cable connector pins were found pushed in and the cleat was missing.As received, the device was plugged into a known good unit monitor and into the plumsim unit.It was possible to perform the zero waveform and hemodynamic values were obtained.However, after moving the connection between the pressure and the sensor, the values changed while the message was saying , "fault: cable port 1 - pressure waveform not stable" and finally the connection was lost while the message "fault: cable port 1 - pressure sensor" was displayed.Based on further evaluation, the reported issue is related to the damaged pins on the dpt connector that led to unstable values.The connector pin issue is likely related to the handling of the device by the user.No manufacturing related problem could be identified.

Brand Name
HEMOSPHERE PRESSURE CABLE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key19826310
Report Number2015691-2024-05471
Device Sequence Number18316546
Product Code DQK
UDI-Device Identifier00690103199321
UDI-Public(01)00690103199321(11)200915
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model NumberHEMPSC100
Device Lot Number14717976
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown